Quantum probabilities as Bayesian probabilities. / Caves, C. M.; Fuchs, C. A.; Schack, R.

In: Physical Review A, Vol. 65, 2002, p. 022305.

Research output: Contribution to journalArticle

Published

Standard

Quantum probabilities as Bayesian probabilities. / Caves, C. M.; Fuchs, C. A.; Schack, R.

In: Physical Review A, Vol. 65, 2002, p. 022305.

Research output: Contribution to journalArticle

Harvard

Caves, CM, Fuchs, CA & Schack, R 2002, 'Quantum probabilities as Bayesian probabilities', Physical Review A, vol. 65, pp. 022305.

APA

Caves, C. M., Fuchs, C. A., & Schack, R. (2002). Quantum probabilities as Bayesian probabilities. Physical Review A, 65, 022305.

Vancouver

Caves CM, Fuchs CA, Schack R. Quantum probabilities as Bayesian probabilities. Physical Review A. 2002;65:022305.

Author

Caves, C. M. ; Fuchs, C. A. ; Schack, R. / Quantum probabilities as Bayesian probabilities. In: Physical Review A. 2002 ; Vol. 65. pp. 022305.

BibTeX

@article{66cc5e3bfef945279fbd2430035e28c6,
title = "Quantum probabilities as Bayesian probabilities",
author = "Caves, {C. M.} and Fuchs, {C. A.} and R. Schack",
year = "2002",
language = "English",
volume = "65",
pages = "022305",
journal = "Physical Review A",
issn = "1050-2947",
publisher = "American Physical Society",

}

RIS

TY - JOUR

T1 - Quantum probabilities as Bayesian probabilities

AU - Caves, C. M.

AU - Fuchs, C. A.

AU - Schack, R.

PY - 2002

Y1 - 2002

M3 - Article

VL - 65

SP - 022305

JO - Physical Review A

JF - Physical Review A

SN - 1050-2947

ER -